Infection · 1991
[Evaluation of hematologic side effects of anti-infective therapy: agranulocytosis caused by beta-lactam antibiotics, vancomycin and amodiaquine].
Аннотация на английскомСтатьяОбзорНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Eich G, Neftel K A
Аннотация
Side effects in general and in particular to antiinfective therapy are obviously hardly predictable and a causal relationship is seldom firmly established. The handling of untoward reactions may be improved if a subpopulation which can be identified is at particular risk for a given reaction. A clear assessment of dose and time dependency of untoward reactions is important in this context. Agranulocytosis seen with (i) beta-Lactam-antibiotics, (ii) vancomycin and (iii) amodiaquine can exemplify how simultaneous investigations of epidemiological and experimental aspects lead to identification of a subpopulation at risk.